# SDR CALA2010092900460

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 30,850 hours, 10,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, CABIN FLOORBEAM AT STA 377.7 BETWEEN LBL 26.5 AND LBL 42.75 SHOWS 5 ELONGATED NUT PLATE HOLES.  REPAIRED DAMAGE CABIN FLOORBEAM AT STA 377.7 BETWEEN LBL 26.5 AND LBL 42.75 IAW SRM 53-00-51 REPAIR 1.
